# SDR E0YA2020070900001

- Difficulty date: July 9, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N156RK
- Make and model: Beech 400A
- Aircraft serial: RK156
- Aircraft time: 6,455 hours, 5,457 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Part serial: 2916
- Condition: Failed
- Location: Zone 200
- Part time: 6,455 hours, 5,457 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL.  PILOT AHRS FAILED.
